MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCFL174HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); No Code Available (3191)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer ref no: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure for idiopathic ventricular tachycardia (idvt) with a navistar¿ electrophysiology catheter and suffered a transient atrioventricular heart block requiring a pacemaker implantation.During ablation phase, a transient occurred.No immediate intervention was performed.The patient recovered.Remainder of the procedure was aborted.On post-procedure day 1, although the atrioventricular (av) block was recovered, a pacemaker was implanted as it might have become a second-degree av-block (2:1).There¿s no information regarding extended hospitalization or patient¿s outcome.The physician did not attribute the adverse event to a bwi product malfunction.Multiple attempts have been made to gain clarification on this event with no response.Should any new information be obtained it will be assessed and processed accordingly.
 
Additional Manufacturer Narrative
It was reported that a male patient underwent an ablation procedure for idiopathic ventricular tachycardia (idvt) with a navistar¿ electrophysiology catheter and suffered a transient atrioventricular heart block requiring a pacemaker implantation.During ablation phase, a transient atrial ventricular heart block occurred.The patient recovered.The remainder of the procedure was aborted.There is no information regarding extended hospitalization.Patient¿s outcome is improved.Physician¿s opinion regarding the cause of the adverse event is that it was procedure-related.Manufacturer ref no:(b)(4).

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7833975
Report Number2029046-2018-02006
Device Sequence Number2488773
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2019
Device Catalogue NumberNS7TCFL174HS
Device Lot Number17444106M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;